# SDR COZA20140416042

- Difficulty date: April 13, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,831 hours, 16,594 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 3181371
- Part serial: 2052
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD POSITION LIGHT WAS FOUND INOPERATIVE.  DURING REPLACEMENT OF BULB, SOCKET WAS FOUND OXIDIZED TO WHERE REPAIR WAS NOT POSSIBLE.   REPLACED THE POSITION LIGHT ASSEMBLY AND OPS CHECKED NORMAL.
